MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC AORTIC CUTTERS, 5-PACK (4.3MM); LOCATOR, MAGNETIC

MAQUET CARDIOVASCULAR LLC AORTIC CUTTERS, 5-PACK (4.3MM); LOCATOR, MAGNETIC
Model Number AORTIC CUTTERS, 5-PACK (4.3MM)
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure the aortic cutters, 5-pack (4.3mm) unlock button was harder than usual.They didn't use it just in case, but they opened a new product of the same size and could use it without any problem.There is no damage to the patient's health.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Analysis of production: (3331/213/67) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot/serial number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.Historical data analysis: (4109/213/67) the review of the historical data indicates that no other similar complaints was reported for the same lot/serial number and reported failure mode.Trend analysis: (4110/213/67) the overall 24 month product complaint trend data for the period apr 2020 through mar 2022 was reviewed.There were no triggers identified for the review period.

Brand Name
AORTIC CUTTERS, 5-PACK (4.3MM)
Common Device Name
LOCATOR, MAGNETIC
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key14051122
Report Number2242352-2022-00305
Device Sequence Number5876860
Product Code FTZ
UDI-Device Identifier00607567700277
UDI-Public00607567700277
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2022
Device Model NumberAORTIC CUTTERS, 5-PACK (4.3MM)
Device Catalogue NumberC-AC-3043
Device Lot Number25157119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date04/08/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown